Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Oct 25, 2021, 9:46 PM EDT for Wake County, North Carolina. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2021, 9:46 PM EDT (01:46 UTC)
- Expired
- Oct 25, 2021, 10:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Raleigh, NC
- Hail
- 0.00 in
- Wind
- 50
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 16 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
185
WWUS82 KRAH 260146
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
946 PM EDT Mon Oct 25 2021
NCZ026-027-041>043-260230-
Nash NC-Johnston NC-Franklin NC-Wake NC-Wilson NC-
946 PM EDT Mon Oct 25 2021
...Strong thunderstorms will impact portions of southwestern Nash,
central Wake, west central Wilson, northern Johnston and southwestern
Franklin Counties through 1030 PM EDT...
At 946 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bunn to 6 miles south of Wake Forest to
near Raleigh. Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Cary, Garner, Clayton, Zebulon, Bailey, Apex, Knightdale,
Wendell and Rolesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central North Carolina.
&&
LAT...LON 3577 7804 3564 7814 3556 7854 3573 7890
3593 7854 3600 7840
TIME...MOT...LOC 0146Z 312DEG 30KT 3598 7832 3589 7848 3582 7871
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
KrenWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Oct 25, 7:54 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Oct 25, 7:54 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 754 PM EDT Mon Oct 25 2021 .SYNOPSIS... A strong cold front will move across the region during the evening and early overnight hours as low pressure tracks north up the NC coast. The low and cold front will quickly move away tonight. High pressure will then build into the area Tuesday and Wednesday. && .NEAR TERM /TONIGHT/... As of 340 PM Monday... A mid/upper level trough over the Ohio Valley will briefly become negatively tilted as it moves into the Middle Atlantic region this evening and tonight. The attendant sfc cold front and associated weak band of convection is currently crossing eastern TN and will move east across central NC during the evening and early overnight hours. Finally, a coastal low ~150 miles ESE of Southport/Wilmington will initially undergo slow and gradual deepening as it tracks up but off the NC coast through this evening, followed by more rapid deepening tonight and possibly bombogenesis Tuesday as it interacts/merges with the synoptic trough/cold front off the mid- Atlantic coast. In the wake of the exiting shortwave off the southern mid-Atlantic coast, expect a lull in rain chances/convection with breaks in the cloud cover resulting in some decent heating and weak destablization of 500-1000J of MLCAPE to end the day. However, rain chances will increase with the arrival of the cold front and accompanying band of convection will move into the the western during the late afternoon/early evening and will cross west to east through the area during the evening and early overnight hours. The earlier shortwave trough that moved through the SE US and southern mid-Atlantic coast certainly disrupted the low-level wind field and moisture feed into central NC, as evident by WV imagery that shows a considerable mid-level drying and a strong westerly component in the lowest 0-6km. While a narrow axis of re-moistening will spread east into the area just ahead of the front, this will provide a very small window for favorable kinematics and thermodynamic across the area, especially given that the best forcing is moving into the area after peak heating. Based on these observations and trends in the latest model guidance, including the CAMs, the overall threat for severe weather later this afternoon/evening appears to be decreasing. However, the northern portions/VA bordering counties appear to have the best chance of seeing a storm/severe convective line segment. Strong damaging winds will be the primary threat. The bulk of convection will exit the area shortly after midnight with abrupt west-east clearing and NWLY gust into the teens. CAA behind the frontal passage with drive overnight lows ranging from near 50 NW to mid/upper 50s SE. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... As of 340 PM Monday... Central NC will lie within the dry NWLY flow on the SW flank of the occluding low pressure system off the northern mid-Atlantic and southern New England coast. A tight pressure gradient between the build sfc high and a deepening area of low pressure off the mid- Atlantic coast will result in breezy/windy conditions on Tuesday with NWLy gusts of 20 to 30 kts expected, highest across the NW Piedmont. The strong downslope flow may help to boost afternoon highs slight. Under sunny skies highs ranging from mid 60s NW to lower 70s SE. Wind gusts will abate Tuesday evening, but we should keep decent mixing overnight. Lows generally in the lower to mid 40s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 300 PM Monday... Upper level deepening trough moving across the Rockies Wednesday will deepen as it moves into the Southern/Central Plains region and eventually an upper level closed low will develop over the mid/lower MS Valley Wednesday night. As upper level ridging over NC slowly gets pushed offshore on Thursday, the strengthening low will move NE up along the Appalachian Mountain range bringing in plenty of moisture aloft to the region Thursday through Saturday. As the low lifts to the NE by Sunday westerly flow returns Sunday and Monday. At the surface, Wednesday the high pressure continues to dominate over central NC. The strong low pressure system moving across the Deep South continues to strengthen as it moves into the southeastern states and then up into the Mid-Atlantic region by Thursday night. Models have come into better agreement on timing and general location of the surface low. From the latest model data, Thursday day will be mostly quiet as the warm front extending from the low approaches from the south. Late in the afternoon and continuing into the evening precipitation is expected to move into the region with numerous showers and storms. As the warm front lifts into the region it will bring warm moist advection to NC, which will increase the risk of thunderstorms across the region late Thursday into Friday. As this storm system is much stronger than the previous one it also has better dynamics with it as well. As southerly flow and deep moisture move in with the warm front it will be accompanied by PW values of 1.50 to 1.90 inches, which is about 1 inch above normal. Therefore rainfall amounts are expected to be between 0.75 inch to 1.50 inches for Thursday night and Friday. With a limited amount of instability during this time frame, there could be enough forcing from such a deep low to make up for it. Shear values are also pretty strong with values in the 0-3 km ranging from 40 to 55 kts and 50 to 65 in the 0-6 km. Thus, a few isolated severe storms could be possible Thursday afternoon and evening. Again, this all depends on the track and timing of the low, will need to take a closer look at the dynamics as the period gets closer. As the low shifts slowly up the Appalachians on Friday expect more showers and storms on Friday with slightly decreased chances late Friday night. Saturday the surface low will finally shift over the DELMARVA region. Although the back half of the low could bring some moisture returns from the SW, it could result in a few isolated showers Saturday afternoon and evening. Thus keeping a slight chance in the south and a low chance in the north for precip. Late Saturday night early Sunday morning the low will be over the northeast region and weak high pressure builds in resulting in fair weather on Sunday and Monday. Temperatures start out above normal on Wednesday with highs in the upper 60s in the NW to low 70s in the SE. As the weather system moves into the region temperatures become below normal Thursday through Saturday with highs generally in the low 60s NW to mid/upper 60s SE. As the system moves out of the region we return to near normal temperatures with highs in the the mid 60s NW to upper 60s/low 70s SE. Lows will generally be in the 40s and 50s. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... As of 754 PM Monday... 24 hour TAF period: A NE to SW oriented line of showers and thunderstorms are currently moving through the NW Piedmont and will continue to track eastward through tonight. There is higher confidence of strong to severe storms at the northern TAF sites tonight; the showers/storms that are expected to move through FAY will be more isolated to scattered as opposed to a line farther north. In the wake of the storms, rapid clearing is expected along with gusty NW winds. Enough stirring is expected to avoid decoupling overnight, however, if the surface winds do go calm, LLWS will be expected with strong winds just above the surface out of the NW. At around sunrise, breezy NW winds will pick up to 20 to 30kts and likely persist through the day (highest at KINT/KGSO). Tuesday night, again, enough stirring is expected to avoid decoupling, but forecaster confidence is low enough to avoid putting in LLWS at this time. Looking ahead: VFR conditions will continue through Wednesday. Another strong storm system will likely bring adverse aviation conditions in rain/storms and possibly gusty winds Thursday into Friday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...CBL SHORT TERM...CBL LONG TERM...CA AVIATION...Swiggett/CBL
Hazardous weather outlook, Oct 25, 9:30 PM EDT, 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 930 PM EDT Mon Oct 25 2021 NCZ007-011-021>023-027-028-038>043-073>078-261015- Person-Halifax-Forsyth-Guilford-Alamance-Nash-Edgecombe-Davidson- Randolph-Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee- Harnett-Wayne- 930 PM EDT Mon Oct 25 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Gusty winds up to 30 to 35 mph are possible Tuesday. Another strong storm system will move across the area late Thursday into Friday bringing a threat of heavy rain and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>010-024>026-261015- Granville-Vance-Warren-Orange-Durham-Franklin- 930 PM EDT Mon Oct 25 2021 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 1 AM EDT TUESDAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Gusty winds up to 30 to 35 mph are possible Tuesday. Another strong storm system will move across the area late Thursday into Friday bringing a threat of heavy rain and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ083>086-088-089-261015- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 930 PM EDT Mon Oct 25 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Gusty winds up to 30 to 35 mph are possible Tuesday. Another strong storm system will move across the area late Thursday into Friday bringing a threat of heavy rain and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 25, 6:35 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
635 PM EDT Mon Oct 25 2021
NCZ021-022-038-252330-
Guilford NC-Forsyth NC-Davidson NC-
635 PM EDT Mon Oct 25 2021
...A strong thunderstorm will impact portions of Forsyth, northern
Davidson and Guilford Counties through 730 PM EDT...
At 634 PM EDT, Doppler radar was tracking a strong thunderstorm near
Winston-Salem, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Clemmons,
Bermuda Run, McLeansville, Lewisville, Summerfield and Stokesdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central North Carolina.
&&
LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3624 7955
3607 7960 3587 8039 3588 8042 3589 8041
3589 8037 3596 8038 3599 8042 3601 8042
3606 8046 3604 8049 3606 8051
TIME...MOT...LOC 2234Z 253DEG 39KT 3614 8031
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrenSpecial weather statement, Oct 25, 8:12 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
812 PM EDT Mon Oct 25 2021
NCZ007-022>025-039-040-260115-
Guilford NC-Chatham NC-Durham NC-Alamance NC-Randolph NC-Person NC-
Orange NC-
812 PM EDT Mon Oct 25 2021
...Strong thunderstorms will impact portions of Alamance, Person,
Orange, northeastern Randolph, southeastern Guilford, northwestern
Chatham and northwestern Durham Counties through 915 PM EDT...
At 810 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prospect Hill to Plesant Grove to near
Burlington to Climax. Movement was east at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Durham, Chapel Hill, Burlington, Asheboro, Graham, Roxboro,
Hillsborough, Randleman, Carrboro and Mebane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central North Carolina.
&&
LAT...LON 3615 7880 3586 7902 3576 7955 3576 7986
3613 7955 3625 7927 3624 7915 3654 7914
3654 7880
TIME...MOT...LOC 0010Z 263DEG 47KT 3626 7914 3615 7918 3609 7941 3592
7960
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Oct 25, 9:01 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
901 PM EDT Mon Oct 25 2021
NCZ008>010-026-260130-
Franklin NC-Vance NC-Warren NC-Granville NC-
901 PM EDT Mon Oct 25 2021
...Strong thunderstorms will impact portions of Vance, southwestern
Warren, central Granville and northwestern Franklin Counties through
930 PM EDT...
At 900 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oxford to Creedmoor. Movement was east at
45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Henderson, Oxford, Creedmoor, Louisburg, Franklinton, Kittrell,
Youngsville, Middleburg, Dabney and Ingleside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central North Carolina.
&&
LAT...LON 3643 7825 3618 7818 3594 7834 3597 7842
3601 7850 3604 7861 3607 7867 3608 7870
3644 7869
TIME...MOT...LOC 0100Z 273DEG 40KT 3637 7864 3619 7863 3612 7868
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KrenSpecial weather statement, Oct 25, 9:14 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
914 PM EDT Mon Oct 25 2021
NCZ025-026-040-041-260200-
Chatham NC-Franklin NC-Durham NC-Wake NC-
914 PM EDT Mon Oct 25 2021
...Strong thunderstorms will impact portions of northern Wake,
northeastern Chatham, southern Durham and southwestern Franklin
Counties through 1000 PM EDT...
At 914 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Creedmoor to near RDU
International to near Carrboro. Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Durham, Cary, Wake Forest, RDU International, Morrisville,
Rolesville, Youngsville, Falls Lake State Rec Area and William B
Umstead State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central North Carolina.
&&
LAT...LON 3606 7865 3602 7855 3604 7855 3605 7854
3600 7829 3585 7841 3574 7873 3585 7911
3586 7909 3586 7902 3590 7901 3595 7890
3607 7875
TIME...MOT...LOC 0114Z 293DEG 22KT 3603 7867 3593 7882 3586 7908
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KrenSpecial weather statement, Oct 25, 9:36 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
936 PM EDT Mon Oct 25 2021
NCZ010-026-027-260215-
Nash NC-Franklin NC-Warren NC-
936 PM EDT Mon Oct 25 2021
...Strong thunderstorms will impact portions of southwestern Warren,
central Nash and Franklin Counties through 1015 PM EDT...
At 935 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Henderson to Louisburg to
near Wake Forest. Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nashville, Louisburg, Dortches, Bunn, Red Oak, Spring Hope, Castalia,
Centerville, Ingleside and Aventon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central North Carolina.
&&
LAT...LON 3622 7799 3620 7801 3618 7798 3619 7797
3618 7795 3619 7794 3618 7793 3619 7792
3617 7792 3616 7790 3614 7789 3615 7784
3598 7789 3583 7816 3601 7844 3609 7837
3625 7832 3630 7828 3634 7828
TIME...MOT...LOC 0135Z 295DEG 35KT 3625 7825 3607 7831 3597 7847
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KrenSpecial weather statement, Oct 25, 9:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
946 PM EDT Mon Oct 25 2021
NCZ026-027-041>043-260230-
Nash NC-Johnston NC-Franklin NC-Wake NC-Wilson NC-
946 PM EDT Mon Oct 25 2021
...Strong thunderstorms will impact portions of southwestern Nash,
central Wake, west central Wilson, northern Johnston and southwestern
Franklin Counties through 1030 PM EDT...
At 946 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bunn to 6 miles south of Wake Forest to
near Raleigh. Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Cary, Garner, Clayton, Zebulon, Bailey, Apex, Knightdale,
Wendell and Rolesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central North Carolina.
&&
LAT...LON 3577 7804 3564 7814 3556 7854 3573 7890
3593 7854 3600 7840
TIME...MOT...LOC 0146Z 312DEG 30KT 3598 7832 3589 7848 3582 7871
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KrenThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 8:12 PM EDT | Special Weather Statement | RAH | Alamance, Orange, Person | 63 min |
| Oct 25, 8:37 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Granville, Orange, Person | 38 min |
| Oct 25, 9:01 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance | 29 min |
| Oct 25, 9:07 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Wake, Warren | 38 min |
| Oct 25, 9:14 PM EDT | Special Weather Statement | RAH | Wake | 46 min |
| Oct 25, 9:36 PM EDT | Special Weather Statement | RAH | Franklin, Nash | 39 min |
| Oct 25, 9:50 PM EDT | Special Weather Statement | RAH | Halifax, Warren | 40 min |
| Oct 25, 10:19 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Franklin, Granville, Wake | 2 hr |
| Oct 25, 10:22 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Harnett, Johnston, Lee, Nash and 3 more | 83 min |
| Oct 25, 11:45 PM EDT | Special Weather Statement | RAH | Wayne | 45 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.